# SDR DL76G080577

- Difficulty date: April 10, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 29,616 hours, 4,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Damaged
- Location: Fs 1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTC VISIT AT GSO, THE FUSELAGE SKIN WAS FOUND TO HAVE ONE DENTED AREA OUT OF LIMITS PER B767-300 SRM 53-00-01 AT FS 1373, BETWEEN S-28R AND S-29R.  THE SRM REPAIR IS NOT APPLICABLE DUE TO PROXIMITY TO THE CARGO DOOR CUTOUT.  AS SUCH, BOEING WAS CONTACT FOR REPAIR APPROVAL, AND IS DOCUMENTED IN ER/A 467423-14.
